# SDR CALA2025081807879

- Difficulty date: August 11, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 72,014 hours, 21,964 cycles
- System (JASC): 5200 · Doors
- Part: Magnet
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ARMING DOORS FOR DEPARTURE,  FA WORK AND 1L ENTRY LIGHTS WOULD NO LONGER WORK.  DR 1L ENTRY LIGHT AND WORK LIGHT EXTINGUISHES WHEN DR 1L IN ARMED POSITION. HAS HISTORY. REQUESTING MEL 3321B. SUSPECT RELAY K10257. REF SSM. 33-22-01-104 VERIFIED 75% OF NIGHT LIGHTS ARE WORKING.  APPROVED FOR MEL 3321B COMPLIED WITH MEL *DM* M/L  REPLACED K10257 AT P34 PANEL IAW SSM 33-22-01-104, NO HELP.   LIGHTS ARE ALSO CONTROLLED BY RELAY K10256 WHICH IS ACTUATED BY THE COCKPIT DOOR SENSOR S10165,SSM 33-22-01 SO THE LIGHTS GO OFF IN FLIGHT WHEN THE COCKPIT DOOR OPENS.  CHECK THE SENSOR & TARGET AND FOR ACTUATION OF K10256 X1 TO X2.    REPLACED RELAY K10256, NO HELP.   FURTHER T/S REQUIRED FOUND MAGNET ON DOOR OUT OF ADJUSTMENT. ADJUSTED MAGNET REF AMM 52-52-01-000-801-C5, LIGHTS OPS CHECK OK,
